# SDR DALA2015041102774

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM AT FS 365 BETWEEN RBL 11 TO RBL 17 PASSENGER CABIN. REMOVED CORROSION AT FLOORBEAM FS 365, RB 11 TO RBL 17 IAW SRM 51-20-01. ORIGINAL MATERIAL 125 REMAINING MAT. 098 MAT LOSS .027.   AREA FOUND TO BE OUT LIMIT IAW SRM 53-00-51 FIG 101. CUT OUT DAMAGE SECTION AT FS 365, LBL 9.10 TO RBL 65 IAW SRM 53-00-51. FABRICATED REPAIR PARTS IAW SRM 53-00-51, FIG 201. INSTALLED REPAIR PARTS IAW SRM 53-00-51, FIG 201. ID TAGGED REPAIR IAW PS 900-5-1, NR 04.  LP 1899180.
